Hi there. Does anyone with this condition know whether it worsens if you stop B12 supplements?
As you know
I am hypothyroid, have coeliac, lichen sclerosis and undifferentiated connective tissue disease (UCTD - I post on the lupus site too).
My GP was asked by the consultant some time ago to give me injections but she was a bit reluctant to do so as she said in her own words, 'they are very potent.'
However on testing both my B12 (b12 only just in range after supplementing) and my vitamin D, both were deficient.
So for the last few years I have supplemented with sublingual sprays and losenges (which have helped me in many ways) but the GP now wants me to stop for a month to have my levels tested.
The paradox is that after the shambles of Christmas when I went slightly hyperthyroid and they reduced my thyroxine to the point I was in tremendous joint pain, she has allowed me to alternate 75mcg / 100mcg every other day ... yet tells me to stop my B12 for a month!
Two weeks in and I already have many symptoms (some of which are tingling, numbness... like partially wearing a glove and sock, painful tendons etc) but the lichen sclerosis is now the worst it's been since being diagnosed 7 years ago.
Does anyone have any evidence that B12 deficiency can make this condition worse? I have posted on the PAS site too, just in case anyone else can shed any light.
I would appreciate any thoughts,